# SDR SWIA200819484

- Difficulty date: February 28, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 33,140 hours, 47,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW FORWARD POST IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS ON WINDOW POST IAW SB 120-63-0072.
